Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Review

Reviewed Work: Fitting Linear Models: An Application of Conjugate Gradient Algorithms. by Allen McIntosh
Review by: Dianne P. O'Leary
Journal of the American Statistical Association
Vol. 80, No. 389 (Mar., 1985), pp. 248-249
DOI: 10.2307/2288098
Stable URL: http://www.jstor.org/stable/2288098
Page Count: 2
  • Download ($14.00)
  • Cite this Item
Item Type
Article
Thumbnails
Preview not available
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
248
    248
  • Thumbnail: Page 
249
    249